| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that during a cervical epidural steroid injection, the system did not expose when the footswitch was pressed.The procedure was completed using the exposure button in the control room and without fluoroscopy.There was no allegation of injury to the patient or user.An investigation into this complaint has been initiated by philips.